Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 4, pp 380–385 | Cite as

The uniform approximation of functions on closed sets with angular points

  • P. E. Antonyuk
Brief Communications
  • 16 Downloads

Keywords

Uniform Approximation Angular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. K. Dzyadyk and G. A. Alibekov, “On the uniform approximation of functions of a complex variable on closed sets with angular points,” Mat. Sb.,75, No. 4, 502–557 (1968).Google Scholar
  2. 2.
    V. K. Dzyadyk, “On a problem of S. M. Nikol'skii in a complex domain,” Izv. Akad. Nauk SSSR, Ser. Mat.,23, No. 5, 697–736 (1959).Google Scholar
  3. 3.
    P. É. Antonyuk, “On inverse theorems of uniform approximation of functions continuous on closed domains with angular points,” Dopov. Akad. Nau'k UkrSSR, Ser. A, No. 9, 771–773 (1968).Google Scholar
  4. 4.
    P. É. Antonyuk, “On the uniform approximation of functions continuous on closed sets with angular points,” Dopov. Akad Nauk UkrSSR, Ser. A, No. 6, 487–489 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • P. E. Antonyuk
    • 1
  1. 1.Luts Pedagogic InstituteUSSR

Personalised recommendations